# SDR RAIA201311120001

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 28,691 hours, 25,227 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED AFTER TAKEOFF.   RETURNED TO DEPARTURE.  MAINTENANCE REPLACED NLG AND RT MLG FWD WOW PROX SWITCH'S, OPS CHECK GOOD AND RELEASE FROM FERRY FLIGHT.
